LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » questiion about starting probiotics

 - UBBFriend: Email this page to someone!    
Author Topic: questiion about starting probiotics
lindadanis
LymeNet Contributor
Member # 51204

Icon 1 posted      Profile for lindadanis     Send New Private Message       Edit/Delete Post   Reply With Quote 
I was advised by my new llnp to start theralac, a probiotic so I took two capsules this morning. I had diarrhea all day today, terrible stomach pains, etc. Did I take too many to start with? should I have taken one instead of two or was this just a coincidence?
thanks so much

Posts: 468 | From boston, ma | Registered: Feb 2018  |  IP: Logged | Report this post to a Moderator
BobG
LymeNet Contributor
Member # 39642

Icon 1 posted      Profile for BobG     Send New Private Message       Edit/Delete Post   Reply With Quote 
Seem remarkable that it is just a coincidence, but it could have been something else. This is a somewhat unusual reaction. Typically probiotics lessen GI issues. I would go low dose until GI issues go away then build-up. Hopefully you were driving the "bad guys" out!
Posts: 360 | From Massachusetts | Registered: Dec 2012  |  IP: Logged | Report this post to a Moderator
map1131
Frequent Contributor (5K+ posts)
Member # 2022

Icon 1 posted      Profile for map1131     Send New Private Message       Edit/Delete Post   Reply With Quote 
Sounds more like the plaquenil than the probiotics.
But then again you could be taking a probiotics with certain bacteria that doesn't agree with you? It should have at least 10-12 strains.


Make sure you are taking abx and probiotics 2 hrs apart.

Pam

--------------------
"Never, never, never, never, never give up" Winston Churchill

Posts: 6444 | From Louisville, Ky | Registered: Jan 2002  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Theralac bothers quite a few people. It does contain other ingredients than just probiotics. It contains some prebiotics and those bother some people.

You could try cutting back on the amount, or try another formula.

This one works well for me:

Custom Probiotics CP1:

https://www.customprobiotics.com/capsules.html

I also use their D-Lactate Free.

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95729 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
lindadanis
LymeNet Contributor
Member # 51204

Icon 1 posted      Profile for lindadanis     Send New Private Message       Edit/Delete Post   Reply With Quote 
thank you very much. I will try another brand.
Posts: 468 | From boston, ma | Registered: Feb 2018  |  IP: Logged | Report this post to a Moderator
lindadanis
LymeNet Contributor
Member # 51204

Icon 1 posted      Profile for lindadanis     Send New Private Message       Edit/Delete Post   Reply With Quote 
I just wanted to updated my above post from earlier. I went to the bathroom again this morning, same thing, diarrhea but this time is was green, very green in color. This is not normal, does anybody know why this would happen and should I be concerned about it with a lot of stomach pains to go along with it. ugh
Posts: 468 | From boston, ma | Registered: Feb 2018  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Dang. I had that once when my bile duct was blocked.

The D-Lactate Free will definitely stop diarrhea....but if it's not a constant issue, get the other one.

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95729 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.